MathSciNet Relay Station
MathSciNet bibliographic data
MR1302161 41A60 (41A25)
Li, X.; Wong, R. Error bounds for asymptotic expansions of Laplace convolutions. SIAM J. Math. Anal. 25 (1994), no. 6, 1537–1553.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement